MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO. LTD DRIVE DEVILBISS HEALTHCARE; ADAPTOR, HYGIENE

BLISS HEALTH PRODUCTS CO. LTD DRIVE DEVILBISS HEALTHCARE; ADAPTOR, HYGIENE
Model Number RTL12203KDR
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 07/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss was notified of an incident involving a bath seat by the provider who stated that the thread components of the frame had disintegrated.The end user turned to adjust herself to get out of the shower when the front and back legs collapsed, causing the end user to fall on her left arm.The end user went to the hospital and was diagnosed with a fracture to arm.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
ADAPTOR, HYGIENE
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO. LTD
no.61 &96 zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key19787013
Report Number2438477-2024-00038
Device Sequence Number8429100
Product Code ILS
UDI-Device Identifier00822383246253
UDI-Public00822383246253
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/19/2024
Report Date (Section F) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12203KDR
Device Catalogue NumberRTL12203KDR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/03/2024
Event Location Home
Date Report to Manufacturer07/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexUnknown
Date Report Sent to FDA07/19/2024